I have been getting really nauseaus immediately after taking a shower. I cannot find any information about what might be wrong. I dread taking a shower anymore because of this. I usually have to sit down (a lot of times before even drying off) because it also makes me lightheaded. Anyone have any ideas what might be causing this?
YES!!! The heat causes your blood pressure to drop. You are probably pretty low. Try increasing your salt intake! yep salt! Increase your water intake too. I have low blood pressure and if I don't keep it up I get that way. Almost passed out in the shower before. I asked my doctor why this happens and he diagnosed with low blood pressure. Keep the door open to your bathroom open also to let the steam escape too. I hope this helps you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.